Alert archive / Georgia / Special Weather Statements in 2013
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 19, 2013, 11:21 AM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 24 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2013, 11:21 AM EDT (15:21 UTC)
- Expired
- Apr 19, 2013, 11:45 AM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
Counties Chattahoochee County, GA, Muscogee County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 11:30 AM EDT | TSTM WND DMG | 4 Ene Columbus, GA | TREES DOWN AND UPROOTED WITH LARGE LIMBS TWISTED OFF. ONE TREE DOWN THROUGH HOUSE AND ANOTHER ON CAR. GLASS BLOWN OUT OF CIRCLE-K STORE WITH PART OF ROOF DOWN. ONE UNCONFIRMED INJURY REPORTED FROM BLOWN GLASS. ALSO 3 TRAFFIC LIGHTS DOWN. DAMAGE OCCURRED NEAR I |
| Apr 19, 11:30 AM EDT | TSTM WND DMG | 4 Ne Columbus, GA | TREES DOWN AND UPROOTED WITH LARGE LIMBS TWISTED OFF. ONE TREE DOWN THROUGH HOUSE AND ANOTHER ON CAR. GLASS BLOWN OUT OF CIRCLE-K STORE WITH PART OF ROOF DOWN. ONE UNCONFIRMED INJURY REPORTED FROM BLOWN GLASS. ALSO 3 TRAFFIC LIGHTS DOWN. DAMAGE OCCURRED NEAR I |
| Apr 19, 11:30 AM EDT | TSTM WND DMG | 5 Ese Columbus, GA | A NATIONAL WEATHER SERVICE SURVEY CONFIRMED CONSIDERABLE DAMAGE DUE TO A STRAIGHT LINE WIND EVENT. DOZENS OF LARGE OAK TREES WERE UPROOTED ALONG A PATH FROM HIGHWAY 280 AND ELVAN AVENUE TO MOLINE AVENUE AND AARON DRIVE. A SIGN WAS DESTROYED AT A LOCAL RESTAURA |
| Apr 19, 11:35 AM EDT | TSTM WND DMG | 4 E Columbus, GA | TREE DOWN ON A HOME ON 4900 BLOCK OF WILCOX WAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.4 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
251
WWUS82 KFFC 191521
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EDT FRI APR 19 2013
GAZ078-089-090-191545-
1121 AM EDT FRI APR 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MUSCOGEE...
NORTHERN CHATTAHOOCHEE AND SOUTHERN HARRIS COUNTIES UNTIL 1145 AM
EDT...
AT 1119 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF FORT BENNING...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 1145 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT
BENNING...AVONDALE...SAND HILL...COLUMBUS...ROSE HILL...BIBB
CITY...SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER
ACRES...LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT AND HIGHLAND
PARK.
&&
LAT...LON 3242 8497 3246 8501 3251 8501 3272 8478
3260 8469 3257 8469 3255 8467 3252 8469
3253 8465 3252 8463 3250 8464 3249 8466
3240 8466 3227 8490 3232 8501
TIME...MOT...LOC 1520Z 227DEG 41KT 3236 8505
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 19, 7:26 AM EDT, 3 hours 55 minutes earlier.
Area forecast discussion, Apr 19, 7:26 AM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 726 AM EDT FRI APR 19 2013 .PREV DISCUSSION... SHORT TERM /TODAY THROUGH TONIGHT/... /ISSUED 429 AM EDT FRI APR 19 2013/ MAIN FEATURE OF THE SHORT TERM WILL BE THE COLD FRONT PUSHING THROUGH THE CWA TODAY. SHOWERS ARE JUST BEGINNING TO PUSH INTO NORTHWEST GEORGIA THIS MORNING AND EXPECT IT TO PUSH INTO THE ATL AREA BY MID MORNING AND INTO CENTRAL GEORGIA THIS AFTERNOON. HI RES MODELS ARE ALL CONSISTENT WITH BRINGING THIS INITIAL AREA OF SHOWERS AND THUNDERSTORMS THROUGH BUT THEN DEVELOPING AN AREA OF SHOWERS BEHIND IT AROUND THE ATL METRO AREA AND PUSHING SOUTHEAST INTO CENTRAL GEORGIA. GIVEN THIS...HAVE NOT BEEN TOO QUICK TO CLEAR OUT THE POPS THIS AFTERNOON...BUT GIVEN INSTABILITY THIS AFTERNOON IS LIMITED TO CENTRAL GEORGIA...HAVE ONLY INCLUDED SHOWERS IN THE NORTH. INSTABILITY IS FAIRLY LIMITED THIS MORNING AND THUS LIGHTNING HAS BEEN MINIMAL IN THE LINE. DESPITE LIMITED INSTABILITY...MAIN THREAT WITH THE LINE THIS MORNING IS DAMAGING WIND. BOTH NAM AND GFS SHOW 40KT LOW LEVEL SHEAR THIS MORNING. IN ADDITION...HAVE ALREADY SEEN SOME KINKS IN REFLECTIVITY ALONG THE LINE AND WILL HAVE TO WATCH CAREFULLY AS IT MOVES INTO NORTHWEST GEORGIA AS THE TORNADO THREAT IS NON-ZERO THIS MORNING. AS THE LINES PROGRESSES THROUGH THE CWA TODAY...INSTABILITY INCREASES WITH DAYTIME HEATING...HOWEVER THE LOW-LEVEL SHEAR DECREASES BY THE AFTERNOON. WITH CAPE EXPECTED AROUND 1000 J/KG THIS AFTERNOON ACROSS CENTRAL GEORGIA...THINK THIS MAY BE OUR BETTER CHANCE FOR THE STRONGER STORMS WITH THE MAIN THREAT BEING DAMAGING WIND. SPC HAS KEPT US OUT OF THE SLIGHT RISK FOR TODAY...BUT WE ARE IN GENERAL THUNDER. TEMPS ARE NEAR A BLEND BUT DO NOT FOLLOW A DIURNAL TREND FOR TODAY. WILL SEE TEMPS DROP WITH THE RAIN MOVING IN AND COLD FRONT PUSHING THROUGH. OVERNIGHT LOWS DROP DOWN INTO THE MID 30S ACROSS NORTH AND PARTS OF WEST GEORGIA. MAY NEED TO ISSUE A FROST ADVISORY FOR THIS...BUT GIVEN BORDERLINE VALUES WILL LET THE DAY SHIFT RE-EVALUATE. 11 LONG TERM /SATURDAY THROUGH THURSDAY/... /ISSUED 429 AM EDT FRI APR 19 2013/ QUIET LONG TERM STILL ON TAP FOR THE FORECAST AREA UNTIL THE MIDDLE OF NEXT WEEK...WHEN THE NEXT FRONTAL BOUNDARY IS EXPECTED TO IMPACT THE CWFA. ANY LINGERING SHOWERS EARLY SATURDAY MORNING SHOULD DISSIPATE/MOVE OFF TO THE EAST BY LATE MORNING AS HIGH PRESSURE BUILDS IN FROM THE WEST. HIGH PRESSURE WILL REMAIN ACROSS THE CWFA THROUGH EARLY NEXT WEEK. BOTH THE NAM AND GFS SHOW AN INVERTED SURFACE TROUGH DEVELOPING TO THE EAST OF THE FORECAST AREA SUNDAY INTO EARLY MONDAY. THE NAM BRINGS IN SOME LIGHT PRECIP WITH THIS FEATURE...WHILE THE GFS REMAINS DRY. THE POPS PRODUCED BY THE NAM ARE VERY LOW AT THIS TIME...SO WILL KEEP THE FORECAST DRY FOR NOW. THE NEXT BEST CHANCES FOR PRECIP WILL BE TUESDAY NIGHT INTO WEDNESDAY NIGHT. A SHARP COLD FRONT WILL BEGIN APPROACHING WESTERN GA OVERNIGHT TUESDAY...AN POPS WILL INCREASE FROM THE WEST. THE HIGHEST POPS SHOULD OCCUR ON WEDNESDAY WITH THE FROPA. MODELS ARE SHOWING SOME INSTABILITY...SO WILL KEEP THUNDER IN THE FORECAST. HIGH PRESSURE WILL RETURN FOR THE END OF THE WEEK. NLISTEMAA && .AVIATION... 12Z UPDATE... AREA OF SHRA/TSRA WILL MOVE INTO THE ATL METRO SITES OVER THE NEXT HOUR. LIGHTNING WITH THE LINE IS VERY LIMITED SO DECIDED TO CHANGE THUNDER TO A TEMPO RATHER THAN PREDOMINATE FOR ATL SITES. AFTER THE INITIAL LINE MOVES THROUGH...THE THUNDER THREAT DIMINISHES HOWEVER RAIN IS EXPECTED TO REMAIN THROUGH THE AFTERNOON...ALTHOUGH COULD SEE SOME BREAKS. MAINLY MVFR CIGS EXPECTED THROUGH THE AFTERNOON AND CIGS SHOULD CLEAR OUT OVERNIGHT. WINDS AT ATL HAVE COME AROUND TO THE SSW AND WILL BECOME W BY NOONTIME. WINDS WILL BE GUSTY TO 25KTS TODAY. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 41 67 43 / 100 40 0 0 ATLANTA 65 40 65 45 / 100 20 0 0 BLAIRSVILLE 63 37 62 39 / 100 10 0 0 CARTERSVILLE 63 37 65 41 / 100 10 0 0 COLUMBUS 68 42 70 45 / 100 50 0 0 GAINESVILLE 65 41 66 44 / 100 20 0 0 MACON 71 41 69 45 / 100 80 5 0 ROME 62 36 66 40 / 100 10 0 0 PEACHTREE CITY 65 37 66 41 / 100 30 0 0 VIDALIA 83 53 69 50 / 90 100 30 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11 LONG TERM....NLISTEMAA AVIATION...11
Hazardous weather outlook, Apr 19, 6:18 AM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 618 AM EDT FRI APR 19 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 618 AM EDT FRI APR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD SHOWERS AND NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE REGION TODAY...ASSOCIATED WITH A COLD FRONTAL PASSAGE. SOME STORMS COULD BE STRONG WITH THE MOSTLY LIKELY HAZARDS BEING STRONG GUSTY WINDS... SMALL HAIL...LIGHTNING AND HEAVY RAIN. IF GREATER SURFACE INSTABILITY IS REALIZED WITH THIS SYSTEM THAN IS CURRENTLY FORECAST...THERE WILL BE POTENTIAL FOR SEVERE STORMS THAT COULD PRODUCE DAMAGING WINDS. STRONG SOUTHERLY WINDS WILL OCCUR AHEAD OF THE COLD FRONTAL PASSAGE. A WIND ADVISORY MAY BE NEEDED LATER THIS MORNING IF WIND SPEEDS APPROACH CRITICAL THRESHOLDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS SHOULD REMAIN ALERT IN CASE CONDITIONS CHANGE.
In the hours before
Local storm report, Apr 19, 6:22 AM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 AM EDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 AM TSTM WND DMG 1 WSW SUMMERVILLE 34.48N 85.36W
04/19/2013 CHATTOOGA GA EMERGENCY MNGR
ONE TREE DOWN ACROSS HWY 48 NEAR BACK BERRYTON RD
&&
SNELSONSpecial weather statement, Apr 19, 6:27 AM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
627 AM EDT FRI APR 19 2013
GAZ004-011-012-019-191100-
627 AM EDT FRI APR 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITFIELD...
CHATTOOGA...FLOYD AND GORDON COUNTIES UNTIL 700 AM EDT...
AT 626 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR SUBLIGNA TO 6 MILES SOUTHWEST OF
COOSA...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHITFIELD...CHATTOOGA...FLOYD AND GORDON COUNTIES THROUGH 700 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TIDINGS...
SUBLIGNA...COOSA...ROME...LAKE MARVIN...ARMUCHEE...EVERETT SPRINGS...
SUGAR VALLEY...TILTON...OOSTANAULA AND RESACA.
&&
LAT...LON 3458 8519 3459 8506 3465 8505 3471 8494
3470 8491 3472 8492 3475 8486 3471 8486
3469 8491 3467 8489 3468 8494 3461 8490
3416 8521 3410 8543 3421 8545
TIME...MOT...LOC 1027Z 228DEG 42KT 3464 8512 3440 8527
3422 8540Special weather statement, Apr 19, 6:47 AM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 AM EDT FRI APR 19 2013
GAZ004-005-012-019-191115-
647 AM EDT FRI APR 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITFIELD...
MURRAY...FLOYD AND GORDON COUNTIES UNTIL 715 AM EDT...
AT 640 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTH OF BEAVERDALE TO NEAR DALTON TO 4
MILES WEST OF CALHOUN...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHITFIELD...MURRAY...FLOYD AND GORDON COUNTIES THROUGH 715 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EVERETT SPRINGS...
LAKE MARVIN...DALTON...BEAVERDALE...SUGAR VALLEY...DAWNVILLE...
RESACA...SUMAC...GREGORY...TENNGA...TILTON...CISCO...AUDUBON...
NICKELSVILLE AND THE NORTH GEORGIA SPEEDWAY.
&&
LAT...LON 3487 8462 3454 8480 3449 8515 3459 8509
3459 8506 3465 8505 3499 8486 3499 8462
TIME...MOT...LOC 1046Z 235DEG 31KT 3499 8479 3476 8493
3455 8506Special weather statement, Apr 19, 7:22 AM EDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
722 AM EDT FRI APR 19 2013
GAZ005-006-191145-
722 AM EDT FRI APR 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MURRAY AND
WESTERN FANNIN COUNTIES UNTIL 745 AM EDT...
AT 718 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR CISCO TO THE NORTH GEORGIA SPEEDWAY
SOUTHEAST OF DALTON ...MOVING NORTHEAST AT 50 MPH.
ISOLATED AREAS OF WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS
MOVE ACROSS MURRAY AND FANNIN COUNTIES THROUGH 745 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NORTH GEORGIA
SPEEDWAY...CHATSWORTH...ETON...CRANDALL...CISCO...FORT MOUNTAIN
STATE PARK...CONASAUGA LAKE...COHUTTA WILDERNESS AND JONES MILL.
&&
LAT...LON 3487 8450 3485 8453 3485 8461 3483 8459
3481 8459 3461 8486 3499 8473 3499 8472
3500 8445
TIME...MOT...LOC 1121Z 224DEG 44KT 3494 8471 3468 8480Local storm report, Apr 19, 8:39 AM EDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 AM EDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND DMG WNW MENLO 34.48N 85.48W
04/19/2013 CHATTOOGA GA EMERGENCY MNGR
ONE TREE DOWN ACROSS HWY 48 NEAR RIDGE ST
&&
CORRECTED LOCATION AND TIME OF PREVIOUS REPORT.
SNELSONSpecial weather statement, Apr 19, 11:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1121 AM EDT FRI APR 19 2013
GAZ078-089-090-191545-
1121 AM EDT FRI APR 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MUSCOGEE...
NORTHERN CHATTAHOOCHEE AND SOUTHERN HARRIS COUNTIES UNTIL 1145 AM
EDT...
AT 1119 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES WEST OF FORT BENNING...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 1145 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT
BENNING...AVONDALE...SAND HILL...COLUMBUS...ROSE HILL...BIBB
CITY...SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...CARTER
ACRES...LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT AND HIGHLAND
PARK.
&&
LAT...LON 3242 8497 3246 8501 3251 8501 3272 8478
3260 8469 3257 8469 3255 8467 3252 8469
3253 8465 3252 8463 3250 8464 3249 8466
3240 8466 3227 8490 3232 8501
TIME...MOT...LOC 1520Z 227DEG 41KT 3236 8505The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:33 AM EDT | Special Weather Statement | FFC | Dade, Walker | 42 min |
| Apr 19, 5:19 AM EDT | Special Weather Statement | FFC | Walker | 26 min |
| Apr 19, 5:43 AM EDT | Special Weather Statement | FFC | Chattooga, Walker | 32 min |
| Apr 19, 6:05 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 40 min |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Whitfield | 31 min |
| Apr 19, 6:27 AM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Apr 19, 6:47 AM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Apr 19, 7:22 AM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Apr 19, 11:49 AM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Apr 19, 12:13 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| Apr 19, 12:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Apr 19, 12:40 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 35 min |
| Apr 19, 1:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Apr 19, 1:02 PM EDT | Special Weather Statement | FFC | Morgan, Newton | 28 min |
| Apr 19, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Walton | 35 min |
| Apr 19, 1:16 PM EDT | Special Weather Statement | FFC | Bibb, Jasper, Jones | 29 min |
| Apr 19, 1:21 PM EDT | Tornado Warning | FFC | Morgan, Walton | 24 min |
| Apr 19, 1:33 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Madison, Oconee, Oglethorpe, Wilkes | 42 min |
| Apr 19, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach, Twiggs | 39 min |
| Apr 19, 2:00 PM EDT | Special Weather Statement | FFC | Baldwin, Twiggs | 30 min |
| Apr 19, 2:24 PM EDT | Special Weather Statement | FFC | Crisp, Pulaski | 36 min |
| Apr 19, 2:31 PM EDT | Special Weather Statement | FFC | Wilkinson | 44 min |
| Apr 19, 2:56 PM EDT | Special Weather Statement | FFC | Washington | 34 min |
| Apr 19, 3:06 PM EDT | Special Weather Statement | FFC | Johnson, Laurens | 24 min |
| Apr 19, 3:18 PM EDT | Frost Advisory | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Coweta and 20 more | 17 hr |
| Apr 19, 3:22 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 38 min |
Nearby
Special Weather Statements in Georgia, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.